# SDR AALA202309279957

- Difficulty date: September 21, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 82,574 hours, 10,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 451W156018
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FLOOR ROLLER PANEL 152NF AT STA 1687 UPPER ACCESS PANEL CRACKED. REMOVED AND REPLACED AFT CARGO FLOOR ROLLER PANEL 152NF UPPER ACCESS PANEL. PER B777-200 SRM 51-40-02-0G.
